MathSciNet Relay Station
MathSciNet bibliographic data
MR257828 (41 #2477) 47.80 (65.00)
Dotson, W. G., Jr. On the Mann iterative process. Trans. Amer. Math. Soc. 149 1970 65–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement